Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


slightly elevated liver enzyme levels?
Jun 18, 2006

Hi Doc, I am a 44 year old black male, and I've been on medication now for about six weeks. The first 10 days I was on Sustiva and Epzicom and I had a serious allergic reaction and had to stop. Now I'm taking Combivir and Lexiva. Been on this regime for about five weeks. my vl load went from 220,000 copies/mml to only 75 copies/mml. My cd4s went from 420 to 580, and my percentages went from 12% to 14%. I have no Hep C infection, but my health care providers says that my liver enzymes are slightly elevated. The only other things I'm taking are juven(drink mix for muscle gain) and ensure plus (nutritional meal replacements for weight gain). Are the meds causing my liver enzymes to elevate, should I be concerned about future side effects on my liver, should I stop this regime and choose another?

Thanks in advance for your response.

Response from Dr. Holodniy

You don't indicate what liver enzymes are elevated or by how much. It is possible that the new HIV regimen could be causing this.



Previous
Scared of new lab results, please advise
Next
Low numbers

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement